Is it safe to take betacap for maintaining BP?
User rating for this question
since 6 months sir I taking betacaptr 80 for maintaining bp is its ok or its side effects
Posted Thu, 27 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Rakesh Karanwal 40 minutes later
Brief Answer: Betacap is a good and effective drug. Detailed Answer: Hi friend, Thanks for your query. Firstly, you would appreciate that all drugs have side effects. However, Betacap TR- belonging to Beta-Blockers group of medicines- is a good and effective drug to maintain BP and is also a drug of first choice, unless contraindicated. You have not mentioned if you have any problems, which can be attributed to Betacap. Knowledge of its' side effects will help you in identifying them. The common side effects of Betacap TR are Cold extremities, insomnia, fatigue, dizziness, nausea, constipation, loss of appetite, stomach discomfort and impotence and wheezing. Most of the potential side effects are minor and are usually tolerated well by the patients. However, if any of the side effects of Betacap become troublesome, you may consult your doctor, who will switch over to some other and equally effective drug for BP. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Have a nice day, Col (Dr.) Rakesh Karanwal